Robax Platinum

Robax Platinum®

Ibuprofen/Methocarbamol Caplets

Pain Reliever and Muscle Relaxant

For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robax Platinum® contains an analgesic (ibuprofen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.

Robax Platinum

Purple
4.5883069427527
1642 user comments

Free shipping in Canada on orders over $25 + $3 coupon

You are now leaving www.backrelief.ca.

You will be redirected to Well.ca to receive a $3 coupon.

Pfizer Canada accepts no responsibility for the content of linked sites.

Product Information

Active Ingredients:

Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.

Adult Dosage (12 years and older):

1 or 2 caplets every four to six hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.

Caution:

Keep out of reach of children.

This package contains enough medicine to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician. Do not take Robax Platinum® if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.

Consult your physician before taking Robax Platinum® if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. If pregnant or nursing, consult your physician before taking Robax Platinum®. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Robax Platinum®, discontinue use immediately and contact a physician.

In case of accidental overdose: call a Poison Control Centre or a doctor at once, even if there are no symptoms. Warning: May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than 5 days.

Non-Medicinal Ingredients:

Colloidal silicon dioxide, copovidone, FD&C Blue No. 2, ferric oxide (red), hypromellose, methylcellulose, microcrystalline cellulose, polyethylene glycol, sodium starch glycolate, stearic acid.

Store at room temperature (15°- 30°C). Protect from light.

Size & Format:

18 caplets (blister pack); 40 caplets (bottle)

For more information, please click here for the product insert.

Product Reviews

Tanasia
Oshawa
, ON
5
Works Completely
May 25, 2016
I am in love with this product. I have used it several times as I get very bad muscle spasms due to several car accidents I've been in. This product lives up to its claims and so much more. I have tried several other products over the years... Read More
I am in love with this product. I have used it several times as I get very bad muscle spasms due to several car accidents I've been in. This product lives up to its claims and so much more. I have tried several other products over the years but always return to Robax Platinum as it works the best out of all the products out there.
Deedee
Mono
, ON
4
old bones are happy
May 25, 2016
Sure does help when the old bones ache especially when back pain is constant. Feel like I can bend again. :)
Sure does help when the old bones ache especially when back pain is constant. Feel like I can bend again. :)
Cheektowaga
St catharines
, ON
5
Moving again
May 25, 2016
Take when you have a sore back to get you moving again with no pain.
Take when you have a sore back to get you moving again with no pain.
genny79
VIctoria
, BC
4
Good job!
May 25, 2016
My boyfriend couldn't move due to painting all weekend. took magic Robax and he's on the move again! Read More
My boyfriend couldn't move due to painting all weekend. took magic Robax and he's on the move again!
ami104
Toronto
, ON
5
moving
May 25, 2016
since I have a baby there is constant pain in my back which makes it impossible for me to even do my household chores. I tried Robox Platinum sample which i received from sample source and it really worked and helped me get through the day. plus it... Read More
since I have a baby there is constant pain in my back which makes it impossible for me to even do my household chores. I tried Robox Platinum sample which i received from sample source and it really worked and helped me get through the day. plus it works quickly and effectively. I really liked this product and would definitely buy it in future and recommend to my friends.

Pages

Common Questions

Q: Are the non-medicinal ingredients and dyes used in Robax® products safe to consume?

A: Yes, the non-medicinal ingredients (NMI), including dyes, present in Robax® products are safe and approved by Health Canada. It is very challenging to formulate without the use of non-medicinal ingredients, which serve to keep the product stable and to prevent the various ingredients from interacting. It is our policy to declare all ingredients on the carton. Although the NMIs are considered safe for use by the general population, some individuals may be allergic or sensitive to certain NMIs.

Q: Are Robax® products gluten free and safe for people with Celiac Disease to take?

A: Yes, all Robax® products are gluten free and suitable for individuals with Celiac Disease.

Q: Do Robax® products contain MSG?

A: No, Robax® products do not contain MSG.

Q: Do Robax® products contain peanuts or peanut oil?

A: No, Robax® products do not contain peanuts or peanut oil.

Q: Do Robax® products contain tartrazine?

A: No, Robax® products do not contain tartrazine.

Q: Do Robax® products come in child resistant packaging?

A: Child resistant packaging is available on Robaxacet® Caplets 40's, Robaxacet® Extra Strength Caplets 40's, Robaxisal® Extra Strength Caplets 40's, and Robax Platinum® Caplets 40's. The Child-Lok® feature is noted on the top of the carton. The 18's sizes do not have child resistant packaging.

Q: What is the difference between Robaxacet®, Robaxisal® and Robax Platinum®?

A: All three products contain methocarbomal, a muscle relaxant. In addition to methocarbomal, Robaxacet® also contains acetaminophen, which is a pain reliever and fever reducer. Robaxisal® contains acetylsalicylic acid, which is a pain reliever, fever reducer and anti-inflammatory. Robax® Platinum contains ibuprofen, which is a pain reliever, fever reducer and anti-inflammatory.

Q: Can I take a Robax® product if I am pregnant or nursing a baby?

A: No, a physician should be consulted before taking any Robax® product if you are pregnant or nursing a baby.

Q: Can I give a Robax® product to my child?

A: Robax® products are recommended for adults only. Robax® products should not be given to children unless advised by a physician.

Q: How should I store a Robax® product?

A: Robax® products should be stored at room temperature (15°-30°C).

Q: I don't see coupons on your website, how can I get coupons?

A: You may request coupons via e-mail through our contact us section, or by calling 1-888-275-9938, or by writing to Pfizer Consumer Healthcare Inc., 5975 Whittle Road, Mississauga, Ontario, L4Z 3M6, Attn.: Consumer Information.

Q: Where can I buy your product outside of Canada?

A: Robax® products are not available in all countries. In some countries, methocarbomal is only available as a prescription, so you may wish to check with local authoritites before importing a Robax® product.

Q: Where can I get a Robax® puppet like the ones I see in your commercials?

A: Unfortunately, we do not have any puppets that we can offer to consumers.

Q: Is it safe to consume Robax® products on a long term basis?

A: It is recommended you consult your physician if symptoms persist for more than 5 days.

Q: Can I take a Robax product that has expired?

A: The expiry dating on the product reflects the date in which the active ingredients in the Robax product are proven to work effectively. Although not a health risk, we are unable to recommend continued use of an expired product.